Solvability of the first boundary value problem for some classes of second-order degenerate quasilinear elliptic equations
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. 10, Tome 147 (1980), pp. 14-39
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1980_147_a2,
author = {A. V. Ivanov and P. Z. Mkrtychyan},
title = {Solvability of the first boundary value problem for some classes of second-order degenerate quasilinear elliptic equations},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {14--39},
year = {1980},
volume = {147},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1980_147_a2/}
}
TY - JOUR AU - A. V. Ivanov AU - P. Z. Mkrtychyan TI - Solvability of the first boundary value problem for some classes of second-order degenerate quasilinear elliptic equations JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1980 SP - 14 EP - 39 VL - 147 UR - http://geodesic.mathdoc.fr/item/TM_1980_147_a2/ LA - ru ID - TM_1980_147_a2 ER -
%0 Journal Article %A A. V. Ivanov %A P. Z. Mkrtychyan %T Solvability of the first boundary value problem for some classes of second-order degenerate quasilinear elliptic equations %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1980 %P 14-39 %V 147 %U http://geodesic.mathdoc.fr/item/TM_1980_147_a2/ %G ru %F TM_1980_147_a2
A. V. Ivanov; P. Z. Mkrtychyan. Solvability of the first boundary value problem for some classes of second-order degenerate quasilinear elliptic equations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. 10, Tome 147 (1980), pp. 14-39. http://geodesic.mathdoc.fr/item/TM_1980_147_a2/